Approximate switched-Markov filtering for nonlinear systems

P. D. West*, A. H. Haddad

*Corresponding author for this work

Research output: Contribution to journalConference article

Abstract

A suboptimal filter to be used for the nonlinear estimation problem in systems with piecewise linear models in both the system and observation equations is presented. The approximations used are based on utilizing the switched-Markov model for the system as well as on modifying the resulting filter with the physical constraints of the states of the model. Not all facets of the filter are in final form, and work remains in the area of the exact formulation of the consistency update, as well as filter aggregation. Nonetheless, preliminary results show that the filter may work well in a broad class of nonlinear filtering problems.

Original languageEnglish (US)
Pages (from-to)665-666
Number of pages2
JournalProceedings of the American Control Conference
StatePublished - May 1 1990
EventProceedings of the 1990 American Control Conference - San Diego, CA, USA
Duration: May 23 1990May 25 1990

ASJC Scopus subject areas

  • Electrical and Electronic Engineering

Fingerprint Dive into the research topics of 'Approximate switched-Markov filtering for nonlinear systems'. Together they form a unique fingerprint.

  • Cite this